Journal d’Analyse Mathématique

, Volume 91, Issue 1, pp 31–65 | Cite as

Analyticity on circles for rational and real-analytic functions of two real variables

  • Mark L. Agranovsky
  • Josip Globevnik


Conditions for rational and real-analytic functions of two real variables to be holomorphic are given in terms of holomorphic extendibility from families of circles.


Rational Function Jordan Curve Common Zero Closed Disc Quadrature Domain 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [AS] M. L. Agranovsky and A. M. Semenov, Analyticity on unitarily invariant families of curves in ℂn, Siberian Math. J.29 (1988), 149–152.CrossRefMathSciNetGoogle Scholar
  2. [AV] M. L. Agranovsky and R. E. Val'skii,Maximality of invariant algebras of functions, Siberian Math. J.12 (1971), 1–7.CrossRefGoogle Scholar
  3. [D] P. J. Davies,The Schwarz Function and Its Applications Vol. 17, Carus Math. Monographs, MAA, 1974.Google Scholar
  4. [E] L. Ehrenpreis,Three problems at Mount Holyoke, Contemp. Math.278 (2001), 123–130.MathSciNetGoogle Scholar
  5. [G1] J. Globevnik,Analyticity on rotation invariant families of curves, Trans. Amer. Math. Soc.280 (1983), 247–254.MATHCrossRefMathSciNetGoogle Scholar
  6. [G2] J. Globevnik,Testing analyticity on rotation invariant families of curves, Trans. Amer. Math. Soc.306, (1988), 401–410.MATHCrossRefMathSciNetGoogle Scholar
  7. [G3] J. Globevnik,Integrals over circles passing through the origin and a characterization of analytic functions, J. Analyse Math.52 (1989), 199–209.MATHMathSciNetGoogle Scholar
  8. [G4] J. Globevnik,Zero integrals on circles and characterizations of harmonic and analytic functions, Trans. Amer. Math. Soc.317 (1990), 313–330.CrossRefMathSciNetGoogle Scholar
  9. [G5] J. Globevnik,Holomorphic extensions and rotation invariance, Complex Variables24 (1993), 49–51.MathSciNetGoogle Scholar
  10. [G6] J. Globevnik,Holomorphic functions on rotation invariant families of curves passing through the origin, J. Analyse Math.63 (1994), 221–229.MATHMathSciNetCrossRefGoogle Scholar
  11. [GH] P. Griffiths and J. Harris,Principles of Algebraic Geometry, Wiley, New York, 1978.MATHGoogle Scholar
  12. [Gu] B. Gustafsson,Quadrature domains and the Schottky double, Acta Appl. Math.1 (1983), 209–240.MATHCrossRefMathSciNetGoogle Scholar
  13. [S] H. S. Shapiro,The Schwarz Function and Its Generalization to Higher Dimensions, Wiley, New York, 1992.MATHGoogle Scholar
  14. [T] A. Tumanov,A Morera type theorem in the strip, Preprint, 2002.Google Scholar
  15. [Z] L. Zalcman,Analyticity and the Pompeiu problem, Arch. Rational Mech. Anal.47 (1972), 237–254.MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© The Hebrew University Magnes Press 2003

Authors and Affiliations

  • Mark L. Agranovsky
    • 1
  • Josip Globevnik
    • 2
  1. 1.Department of Mathematics and Computer ScienceBar Ilan UniversityRamat GanIsrael
  2. 2.Institute of Mathematics, Physics and MechanicsUniversity of LjubljanaLjubljanaSlovenia

Personalised recommendations